مرور Volume 34, Issue 2 بر اساس عنوان

  • APPROXIMATE SOLUTION TO BOUNDARY VALUE PROBLEMS BY THE MODIFIED VIM 

    HEYDARI, M.؛ Barid Loghmani, Ghasem (Springer, 2010-05-01)
    This paper presents an efficient modification of the variational iteration method for solvingboundary value problems using the chebyshev polynomials. The proposed method can be applied to linearand nonlinear models. The ...

  • DISCRIMINANT ANALYSIS IN AR(p) PLUS DIFFERENT NOISES PROCESSES 

    MANSOURI, B.؛ CHINIPARDAZ, R.؛ PARHAM, G. A. (Springer, 2010-05-01)
    The problem of discrimination between two stationary AR(p) plus noise processes is consideredwhen the noise process are different in two models. The discrimination rule leads to a quadratic form withcumbersome matrices. ...

  • ELECTRONIC AND STRUCTURAL PROPERTIES OF TIN DIOXIDE IN CUBIC PHASE 

    ARYADOUST, A.؛ H., SALEHI؛ FARBOD, M. (Springer, 2010-05-01)
    The electronic structure, energy band structure and electronic density of 2 SnO ceramic in cubicphase have been investigated using first principle full potential-linearized augmented plane wave (FP-LAPW)method within density ...

  • JOHNSON AMENABILITY FOR TOPOLOGICAL SEMIGROUPS 

    MAYSAMI SADR, M.؛ Pourabbas, Abdolrasoul (Springer, 2010-05-01)
    –A notion of amenability for topological semigroups is introduced. A topological semigroup S iscalled Johnson amenable if for every Banach S -bimodule E , every bounded crossed homomorphism fromS to E* is principal. In ...

  • LIGHTLIKE RULED AND REVOLUTION SURFACES IN 􀔹3 1 

    ALTIN, A.؛ KABADAYI, HESNA؛ SABUNCUOGLU, A. (Springer, 2010-05-01)
    In this paper lightlike ruled surfaces in 􀔹3 1=(􀔹3,-dx2+dy2+dz2) are studied with respect to whetherruling curves are spacelike or null. It is seen that, in the first case the Gaussian curvature of the ruled surfacesvanishes. ...

  • ON THE CASES OF EXPLICIT SOLVABILITY OF A THIRD ORDER PARTIAL DIFFERENTIAL EQUATION 

    Maher, A.؛ UTKINA, YE. A. (Springer, 2010-05-01)
    In this paper, the Goursat problem of a third order equation on cases of explicit solvability isinvestigated, with the help of the Riemann function. Some results and one theorem are given concerning theexistence and ...

  • REDUCED DIFFERENTIAL TRANSFORM METHOD FOR SOLVING LINEAR AND NONLINEAR WAVE EQUATIONS 

    Keskin, Yildiray؛ OTURANC, G. (Springer, 2010-05-01)
    Reduced differential transform method (RDTM) is applied to various wave equations. To assessthe accuracy of the solutions, we compare the results with the exact solutions and variational iteration method.The results reveal ...

  • TWO-DIMENSIONAL MAGMA FLOW 

    Mahmood, Ahmer؛ ALI, A. (Springer, 2010-05-01)
    Exact solution for steady two-dimensional flow of an incompressible magma is obtained. Themagmatic flow is studied by considering the magma as a second grade fluid. The governing partialdifferential equations are transformed ...